# SDR FDEA200904251410

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NON-COMPLIANT REPAIR AT BS 533-543 STR 25R-26R.  REMOVED EXISTING REPAIR AND FABRICATED NEW DOUBLER REPAIR, TREATED, PRIMED, & INSTALLED NEW DOUBLER REPAIR ALL IAW SRM 51-30-2, 53-30-3 FIG (1) & 51-10-2.
